Geometric and differentiable rigidity of submanifolds in spheres

Hongwei Xu Zhejiang University Fei Huang Zhejiang University Entao Zhao Zhejiang University

Differential Geometry mathscidoc:1609.10347

J. Math. Pures Appl., 99, 330-342, 2013
No abstract uploaded!
Complete submanifolds; Geometric and differentiable structures; Rigidity theorem; Ricci flow; Stable currents
[ Download ] [ 2016-09-29 13:14:38 uploaded by xuhw ] [ 921 downloads ] [ 0 comments ]
@inproceedings{hongwei2013geometric,
  title={Geometric and differentiable rigidity of submanifolds in spheres},
  author={Hongwei Xu, Fei Huang, and Entao Zhao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160929131438129908057},
  booktitle={J. Math. Pures Appl.},
  volume={99},
  pages={330-342},
  year={2013},
}
Hongwei Xu, Fei Huang, and Entao Zhao. Geometric and differentiable rigidity of submanifolds in spheres. 2013. Vol. 99. In J. Math. Pures Appl.. pp.330-342. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160929131438129908057.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved